Blood after Intercourse, abdominal pain and occasionally blood in urine
Patient : It is nearly 2 years since I am married. I had used emergency contraceptive pills for almost 3 times in the past 1 year. I used it in the month of June last time and my period was delayed was more than 45 days. I visited my GP and they prescribed me Norethisterone dosage of 3 pills for 3 days. My period started after 5 days I stopped using the pills. This was in the month of August. Ever since then, I've observer spotting, blood in my urine and occasionally lower abdomen pain. The GP confirmed traces of blood in my urine and also performed a smear test which turned out to be normal. I had my cycle a week ago and have observed blood after intercourse for the first time ever after my honeymoon. I am also experiencing pain in lower abdomen after the intercourse two days ago. Can you please suggest what is happening? I have a feeling that my entire system is upset ever since I had my emergency contraception last time.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.